# SDR REXA2012122901603

- Difficulty date: December 29, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 11,165 hours, 6,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING YELLOW FLASHLIGHT FROM FLT DECK.  COCKPIT YELLOW FLASHLIGHT DEFERRED PER MEL 25-61-4A.  ENTERED INTO MM02 MXOC NOTIFIED.  PLACARD INSTALLED.  REPLACED BATTERY POWERED FLASHLIGHT, FLIGHT DECK AS REQUIRED.  PLACARD REMOVED, REMOVED FROM MM02, MXC NOTIFIED 52994.
